(In Each Tablet): Other Information: Each tablet contains: calcium 15 mg. Store between 20-25 degrees C (68-77 degrees F). Protect from light. Do not use if carton is opened or if blister unit is broken. Diphenhydramine HCl 25 mg. Antihistamine. Sneezing. Itchy, watery eyes. Runny nose. Itchy throat. Ultratabs (small tablet size). Effective allergy relief when you need it! Child-resistant packaging. Questions or comments? Call 1-877-717-2824 (toll-free) or 215-273-8755 (collect). Active ingredient made in Japan.

Benadryl Allergy Relief, Tablets, 24 Each

$6.99was $7.79$0.29 each

Sale Information

Sales price valid from 9/30/2022 until 10/29/2022

Description

(In Each Tablet): Other Information: Each tablet contains: calcium 15 mg. Store between 20-25 degrees C (68-77 degrees F). Protect from light. Do not use if carton is opened or if blister unit is broken. Diphenhydramine HCl 25 mg. Antihistamine. Sneezing. Itchy, watery eyes. Runny nose. Itchy throat. Ultratabs (small tablet size). Effective allergy relief when you need it! Child-resistant packaging. Questions or comments? Call 1-877-717-2824 (toll-free) or 215-273-8755 (collect). Active ingredient made in Japan.

Ingredients

(In Each Tablet): Active Ingredients: Diphenhydramine HCI (25 mg), Antihistamine. (In Each Tablet): Inactive Ingredients: Carnauba Wax, Croscarmellose Sodium, D&C Red 27 Aluminum Lake, Dibasic Calcium Phosphate, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Titanium Dioxide.
Product Number: 00312547170314

Sale Information

Sales price valid from 9/30/2022 until 10/29/2022

Description

(In Each Tablet): Other Information: Each tablet contains: calcium 15 mg. Store between 20-25 degrees C (68-77 degrees F). Protect from light. Do not use if carton is opened or if blister unit is broken. Diphenhydramine HCl 25 mg. Antihistamine. Sneezing. Itchy, watery eyes. Runny nose. Itchy throat. Ultratabs (small tablet size). Effective allergy relief when you need it! Child-resistant packaging. Questions or comments? Call 1-877-717-2824 (toll-free) or 215-273-8755 (collect). Active ingredient made in Japan.
Product Number: 00312547170314